Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2)
(as of Jul 13,2022 11:43:51 UTC – Details)
Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine 50 mg Soft gel, Twin Pack (96 count each), offers maximum strength relief from occasional sleeplessness and can help reduce the time it takes to fall asleep without being habit-forming. Compare to the active ingredient in Unisom Sleep gels. Proudly manufactured in the U.S.A.
Product Dimensions : 4.18 x 2.09 x 3.73 inches; 5.6 Ounces
Date First Available : February 15, 2018
Manufacturer : PL Developments
ASIN : B077NZVV2D
Country of Origin : USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More
Safe, non-habit forming
liquid Filled soft gels
Compare to the active ingredient in Unisom Sleep Gels
Be the first to review “Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2)”
There are no reviews yet.